# SDR MYWA110049

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,118 hours, 9,189 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Malfunctioned
- Location: Starter Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: START VALVE OPEN ALERT ON ENGINE NR  2.  REMOVED AND REPLACED NR 2 ENGINE START SWITCH IAW B737-800 MM 80-11-00.  STARTED NR 2 ENGINE TWICE AND START SWITCH OPS CHECK NORMAL AS PER AMM 71-00-00, TEST 3A NO DEFECTS NOTED.
